# SDR SWIA200413010

- Difficulty date: March 9, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,564 hours, 49,770 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STALL WARNING LIGHT ON MAP ILLUMINATED IN FLIGHT.  TURNED OFF SYSTEM 2 WARNING SWITCH, STILL WON`T RESET, NO LIGHT ON LOWER PANEL BUT MAP LIGHT STAYS ILLUMINATED.  REMOVED AND REPLACED STALL WARNING CONTROL PANEL.  OPS CHECK GOOD.
